Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having on and off hip pain, bruises on hip hurts. Feels difficulty to sit. Looking for suggestion

I have had an immense amount of pain in my left hip for the last month. The pain was much more mild and on and off for a month or 2 prior. Now I have bruises on the hip that hurts bad, but no injury to bruise myself. I have a daughter that is 18 months, I know people have said hip problems are common after having a child. When I go to sit in the car it feels so bad, I could scream . Any suggestions?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
if the pain is on the outside of your hip this could be a trochanterix bursitis although it's unusual to have bruising and so wonder whether he pain and bruising are really related. antiinflammatory medication and physiotherapy can be of benefit. if your symptoms persist then see your dr for hip X-ray, blood work and the possibility of a cortisone injection.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor